# SDR 96ZZZM1402

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508DC
- Make and model: Doug DC-8-51
- Aircraft serial: 45935
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Defective
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE CARGO SMOKE WARNING LIGHT CAME ON.  EXECUTED SMOKE/FIRE CHECK LIST AND VISUAL INSPECTION REVEALED NO EVIDENCE OF SMOKE.  ON DESCENT WARNING LIGHT WENT OUT.  INSPECTION REVEALED NR 3 SMOKE DETECTOR DEFECTIVE.  REPLACED SMOKE DETECTOR.  SYSTEM CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
